algebra universalis

, Volume 38, Issue 1, pp 56–91 | Cite as

(Finitely) subdirectly irreducibles and Birkhoff-like sheaf representation for certain varieties of lattice ordered structures

  • H. Gramaglia
  • D.J Vaggione
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel 1997

Authors and Affiliations

  • H. Gramaglia
    • 1
  • D.J Vaggione
    • 1
  1. 1.Facultad de Matemática Astronomía y Física (Fa.M.A.F.), Universidad Nacional de Córdoba, Ciudad Universitaria, 5000 – Córdoba, Argentina.ARGENTINA

Personalised recommendations